ITEM METADATA RECORD
Title: Note on the analyticity of complex functions in the anisotropic Lamb's problem
Authors: Moura, AndrĂ© # ×
Issue Date: Jun-2004
Publisher: Elsevier Science Pub. Co.
Series Title: Wave Motion vol:40 issue:1 pages:89-93
Abstract: In this note, the analyticity of complex functions in the anisotropic Lamb's problem is investigated. Particular attention is focused on the nature of branch cuts in the complex plane. (C) 2003 Elsevier B.V. All rights reserved.
URI: 
ISSN: 0165-2125
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Soft Matter and Biophysics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science